# SDR RAIA960512

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Assy
- Part number: C24589000
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,809 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FLT 7145 - LEFT MAIN GEAR UP UNLOCK LIGHT ON FWD PANEL WILL NOT EXTINGUISH, OVERHEAD INDICATION NORMAL.  DETERMINED TO UPLOCK BOX PROX SENSOR.  SYSTEM DEFERRED, MEL 32-61-1.  (M)
